RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 1(175), Pages 171–172 (Mi umn4331)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A theorem on the existence of a solution of the Dirichlet problem for a certain class of quasilinear elliptic equations in unbounded domains

A. A. Kosmodem'yanskii (Jr.)


Full text: PDF file (132 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 26.02.1973

Citation: A. A. Kosmodem'yanskii (Jr.), “A theorem on the existence of a solution of the Dirichlet problem for a certain class of quasilinear elliptic equations in unbounded domains”, Uspekhi Mat. Nauk, 29:1(175) (1974), 171–172

Citation in format AMSBIB
\Bibitem{Kos74}
\by A.~A.~Kosmodem'yanskii (Jr.)
\paper A theorem on the existence of a~solution of the Dirichlet problem for a~certain class of quasilinear elliptic equations in unbounded domains
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 1(175)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn4331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437915}


Linking options:
  • http://mi.mathnet.ru/eng/umn4331
  • http://mi.mathnet.ru/eng/umn/v29/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:157
    Full text:61
    References:10
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019